Industrial - Non-Aspirin
Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.
Non-aspirin tablets
SKU: J-416

Non-aspirin tablets, 2 per pack - 500 per box

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Sugg. Ret. $16.79

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $13.09

Click on the button above to Save! Buy 10 at Wholesale Direct Pricing...
Just $10.64 each

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg. Non-aspirin tablets
SKU: I-415

Non-aspirin tablets, 2 per pack - 250 per box

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Sugg. Ret. $9.59

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $7.49

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $6.39 each

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helps reduce a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg. Non-aspirin tablets
SKU: H-414

Non-aspirin tablets, 2 per pack - 100 per box

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helps reduce a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Sugg. Ret. $4.29

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $3.39

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $2.87 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2002 - 2004 First-Aid-Kit-Company.com, all rights reserved ~ WHOLESALE FIRST AID SUPPLY